# SDR 97ZZZX3670

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 07560052
- Condition: Mismanufactured
- Location: Fuel System
- Component: Cessna
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO NEW PARTS RECEIVED FROM CESSNA.  INLET STANDPIPE NOT FULLY INSERTED BEFORE CRIMP ALLOWING STANDPIPE TO FALL OUT.  FUEL WOULD BYPASS STAINER SCREEN.  DEFECT FOUND BY MECHANIC BEFORE INSTALLATION.
